# SDR IPXA2020072097952

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 26,061 hours, 17,360 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N200136
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCK,  RT TORQUE BOX PANEL HAD TWO DELAMINATED DENTS ON THE LWR SKIN SURFACE OF PANEL.   REPAIRED IAW SRM 51-70-10-2R, REPAIR 5, AND 2 IAW EO B757-5530-77182-A.
